MathSciNet Relay Station
MathSciNet bibliographic data
MR2600693 (2011a:35551) 35R11 (35Q53)
Chan, Chi Hin; Czubak, Magdalena; Silvestre, Luis Eventual regularization of the slightly supercritical fractional Burgers equation. Discrete Contin. Dyn. Syst. 27 (2010), no. 2, 847–861.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement